| Model Number |
SCREWDRIVER, T10 HEXALOBE |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported the doctor was tightening a 2.7 screw in distal fibula plate and on the last quarter turn the driver tip broke in the screw head.The doctor was able to remove the broke part from the screw with no issue.The procedure was completed successfully.